Computing the dimension of a semi-algebraic set.

Basu, S.; Pollack, R.; Roy, M.-F.

Zapiski Nauchnykh Seminarov POMI (2004)

  • Volume: 316, page 42-54
  • ISSN: 0373-2703

How to cite


Basu, S., Pollack, R., and Roy, M.-F.. "Computing the dimension of a semi-algebraic set.." Zapiski Nauchnykh Seminarov POMI 316 (2004): 42-54. <>.

author = {Basu, S., Pollack, R., Roy, M.-F.},
journal = {Zapiski Nauchnykh Seminarov POMI},
language = {eng},
pages = {42-54},
publisher = {Nauka},
title = {Computing the dimension of a semi-algebraic set.},
url = {},
volume = {316},
year = {2004},

AU - Basu, S.
AU - Pollack, R.
AU - Roy, M.-F.
TI - Computing the dimension of a semi-algebraic set.
JO - Zapiski Nauchnykh Seminarov POMI
PY - 2004
PB - Nauka
VL - 316
SP - 42
EP - 54
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.